Jul 25, 2006
i just had to go to the er the other night and am not satified with what i heard. i have been positive since 97 and am currently on reyataz, zerit, and epivir about one week ago i started having major pain in my feet and ankles and it is getting worse. i also started a job about three weeks ago which requires me to stand for six hours i am very active any ways (a normal kickball game in the evening with our kids is a ritual, plus hiking mountains swimming, etc.) he said it might be skeletal/muscular and it could be neuropathy please tell me what your opinion is. he put me on lidoderm patches and anaprox which is doing nothing to help the pain what should i do
Response from Dr. Henry
Zerit (D4T) can cause peripheral neuropathy though it generally is not acute and involves more the toes/botttoms of feet initially. Recent stresses due to job change can trigger plantar fasciitis or other foot conditions which can cause pain like you are describing. Your HIV doc plus a neurologist or podiatrist needs to evaluate further to sort out the most likely cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Chlamydia Cause White Cell In Urine?
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Can I Get HIV From Sanitary Pad?
- Do Modern Elisa Hiv Tests Detect O And N Strains?
- How Accurate Can An Oraquick Test Be After 3 Weeks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.